# SDR SWAA2020052643415

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RIGHT CREASE BEAM WEB STA 727D+6' RBL 68.5 WL 208 LOWER SURFACE HAS CORROSION JUST OUTBOARD OF LIGHTNING HOLE. BLENDED CORROSION ON RT CREASE BEAM WEB PN 146A5925-24 AT STA 727D+6' RBL 68.5 WL208.  LOWER SURFACE ORIGINAL THICKNESS .036', LOSS .005', REMAINING .031' FOUND OUT OF LIMITS IAW SRM 53-60-13-1A-1 FIG 103 DETAIL C.  REMOVED, FABRICATED AND INSTALLED NEW WEB IAW SRM 51-40-02-0G-0 AND DRAWING 146A5900.  WEB WAS FORMED AND HEAT TREATED ON WORK ORDER 40849-2700-0001 PN 146A5925-24.
